varicose veins in chest and arms from fibro/meds?

Discussion in 'Fibromyalgia Main Forum' started by red54, Jul 29, 2008.

  1. red54

    red54 New Member

    I started taking lexapro. I noticed the veins in my chest turned dark blue. The ones in my arms look like the varicose veins in my legs. Has anyone had this problem from fibro. or meds.?
  2. red54

    red54 New Member

    bump up
  3. lillieblake

    lillieblake New Member

    Found this on the Mayo Clinic site: "Thrombo" means "clot." Phlebitis is inflammation of a vein. Thrombophlebitis (throm-bo-fluh-BI-tis) occurs when a blood clot causes inflammation in one or more of your veins, typically in your legs. On rare occasions, thrombophlebitis (often shortened to "phlebitis") can affect veins in your arms or neck."

    You might want to at least call your doctor about this. It could just be that your blood is flowing differently from the medication, and has more oxygen (or less, not sure what makes it blue) and everything is ok.

    Let us know what happens.

    Lillie
  4. red54

    red54 New Member

    Thanks Lilli,
    I have not had much response so maybe it is not from fibro. I did tell my doctor. She just said it wasn't listed as a side effect from Lexapro. I know the drs. don't know all the side effects we experience from meds. If someone else had the same thing I would know it was the Lexapro. I will check with another doctor in 2 wks. when I get back from vacation.
    :) Sue